I had my first injection and I was very happy. I thought it was going to work. I had the second injection and I had a small amount of pain. A week after the 3rd injection I am in terrible pain. I can’t lay down to sleep at night. The pain is real bad upon laying down. Throughout the day I get the stabbing pains while walking and it stops me in my tracks. I keep calling the Doctor but he is not calling me back.
Why an I having stabbing knee pain after my 3rd injection of Euflexxa?
Question posted by Cintzu on 22 Feb 2018
Last updated on 24 February 2018
Did the injection itself hurt more than the others?
Try using ice and elevation.
I’m concerned over a doctor not returning your call!
I would go to the ER if it’s still as excruciating. Doctors hate when their patients end up in the ER as a result of not returning calls.
They hate it because those ER visits are evaluated for cost control.
I hope you feel better soon.
I had the injections every two weeks x3. I think having the physical therapy along with the injections made mine so successful.
My knees are “bone-on-bone” per X-ray . A month after the injections were completed, my knees thought they were 18 again. Lol...
It’s been 2-1/2 years and I need to go back. I’ve heard that increased frequency of the series causes them not to work as well. I’ve been holding off but I’ve just about had it from the pain of stairs or going to the bathroom!
Sometimes the last shot is the worst since your adding the last layer to an area that's increasingly full. It's possible that a nerve might have been nicked, which isn't unusual. Painful, but not unusual. Elevating and icing your knee in the evening may help. Ibuprofen, if you can take it, may also help. The shooting pains may be coming from the gel shifting and touching that nerve.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.